Hello. I am a 56 year old male. One month ago, I noticed that I was having to pee a lot (more than normal), and the following day it got much worse. I had to pee every ten minutes or I felt like I was going to wet my pants. It got so bad that by the end of the day I had to go to the ER. That was followed by a visit to my PA and a specialist. They couldn't find any signs of infection and my prostrate seemed okay, nonetheless they put me on heavy duty antibiotics for a month and the peeing went back to normal.
But that was not the end of it....
At the same time I noticed an intense, sharp, twisting pain in my left abdomen, intense pain in both of my knees (it is hard to get up and down, plus my ankles seem to be swollen) and an intense burning pain on the balls of my feet (making it painful to walk). On top of all of this, I am having intense night sweats, literally drenching the sheets every night.
I have now been to my PA several times, had a ton of blood work and a radiology scan of my abdomen but everything appears to be fine. There are no abnormalities in my blood work (my liver is fine, my cholesterol is fine, I don't have diabetes, I'm not running a fever, my blood pressure is normal, I am HIV negative, etc.) and no abnormalities were found in the scan. In other words, my PA can't identify what's wrong, nor can she find a connection between the various pains and the night sweats. It's a mystery to her. As of right now, she has me scheduled to see a surgeon regarding the abdomen pain and a specialist regarding the joint pain (she says it almost sounds like I've developed rheumatoid arthritis).
In the meantime, I am getting by on Percocet, but this has been going on for weeks and my pain is getting worse.
At this stage, I'm reaching out to anyone for help. I would appreciate any suggestions or advice.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?